# SDR AALA20100623TUL05

- Difficulty date: June 23, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 58,428 hours, 24,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT CUSP HAS CORROSION AT STATIONS 452 TO 458.  REMOVED CORRODED CUSP AND INSTALLED DOUBLER PER AARD 53-20-00-16.
